# SDR UIEA2019070104627

- Difficulty date: July 1, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,465 hours, 16,962 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 97980612
- Part serial: 2405C
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU PRODUCED 21 PSI FOR #2 ENGINE START AND ONLY 10 PSI FOR #1 ENGINE START. CROSS START REQUIRED. ( TRANSFERRED TO MDDR 114030 IAW MEL 49-11-01-01. PNEUMATIC FUNCTION OF APU INOP. CAT 'C', DUE 11-JUL-19. R&R  APU SURGE BLEED OPS  CHECK GOOD IAW AMM 49-53-01 AND 49-53-01. ALSO REMOVED AND REPLACED APU ECU IAW AMM 49-61-05 OPS CHECK GOOD. THIS CLEARS MDDR-114030 AND PLACARD REMOVED.    )
